# SDR AALA202205027137

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737
- Aircraft serial: 31250
- Aircraft time: 16,382 hours, 6,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE IN FIRST CLASS IS INOPERATIVE. REPLACED BATTERIES. OPERATIONAL CHECK GOOD.
